Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 925040, 9 pages
Research Article

(Fuzzy) Ideals of BN-Algebras

1Institute of Mathematics and Computer Science, The John Paul II Catholic University of Lublin, Konstantynów 1H, 20-708 Lublin, Poland
2Institute of Mathematics and Physics, Siedlce University, 3 Maja 54, 08-110 Siedlce, Poland

Received 16 September 2014; Revised 17 December 2014; Accepted 28 December 2014

Academic Editor: Arsham B. Saeid

Copyright © 2015 Grzegorz Dymek and Andrzej Walendziak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hee Sik Kim, Chang Bum Kim, and Keum Sook So, “Radical Structures of Fuzzy Polynomial Ideals in a Ring,” Discrete Dynamics in Nature and Society, vol. 2016, pp. 1–5, 2016. View at Publisher · View at Google Scholar